MathSciNet Relay Station
MathSciNet bibliographic data
MR745 (1,123d) 70.1X
Morse, Marston; Hedlund, Gustav A. Symbolic dynamics II. Sturmian trajectories. Amer. J. Math. 62, (1940). 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement